Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS New York, NY

July 22, 2016Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jul 22, 2016, 10:04 PM EDT for Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 10:04 PM EDT (02:04 UTC)
Expired
Jul 22, 2016, 10:45 PM EDT
In force
41 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lower Connecticut River Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS51 KOKX 230204
SVROKX
CTC007-011-230245-
/O.NEW.KOKX.SV.W.0037.160723T0204Z-160723T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1004 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MIDDLESEX COUNTY IN SOUTHERN CONNECTICUT...
  NORTHWESTERN NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...

* UNTIL 1045 PM EDT

* AT 1002 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCKY
  HILL...OR OVER NEWINGTON...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIDDLETOWN...COLCHESTER...EAST HAMPTON...HARTFORD...CROMWELL...
  HEBRON...PORTLAND AND LAKE POCOTOPAUG--EAST HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4158 7247 4159 7242 4160 7241 4159 7239
      4160 7238 4160 7234 4162 7232 4153 7237
      4160 7273 4161 7271 4163 7270 4164 7263
      4163 7263 4163 7259 4165 7253 4164 7250
TIME...MOT...LOC 0202Z 294DEG 23KT 4165 7271 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
2 follow-up statements
292 
WWUS51 KOKX 230226
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1026 PM EDT FRI JUL 22 2016

CTC007-011-230245-
/O.CON.KOKX.SV.W.0037.000000T0000Z-160723T0245Z/
MIDDLESEX CT-NEW LONDON CT-
1026 PM EDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHERN MIDDLESEX AND NORTHWESTERN NEW LONDON COUNTIES...

AT 1025 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
POCOTOPAUG--EAST HAMPTON...OR OVER EAST HAMPTON...MOVING SOUTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...COLCHESTER...EAST HAMPTON...HARTFORD...CROMWELL...
HEBRON...PORTLAND AND LAKE POCOTOPAUG--EAST HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4158 7247 4159 7242 4160 7241 4159 7239
      4160 7238 4160 7234 4162 7232 4153 7237
      4160 7273 4161 7271 4163 7270 4164 7263
      4163 7263 4163 7259 4165 7253 4164 7250
TIME...MOT...LOC 0225Z 294DEG 23KT 4159 7253 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
624 
WWUS51 KOKX 230242
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1042 PM EDT FRI JUL 22 2016

CTC007-011-230251-
/O.EXP.KOKX.SV.W.0037.000000T0000Z-160723T0245Z/
MIDDLESEX CT-NEW LONDON CT-
1042 PM EDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIDDLESEX AND
NORTHWESTERN NEW LONDON COUNTIES WILL EXPIRE AT 1045 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4158 7247 4159 7242 4160 7241 4159 7239
      4160 7238 4160 7234 4162 7232 4153 7237
      4160 7273 4161 7271 4163 7270 4164 7263
      4163 7263 4163 7259 4165 7253 4164 7250
TIME...MOT...LOC 0240Z 294DEG 23KT 4159 7253 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 8:31 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 22, 8:31 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New York NY
831 PM EDT FRI JUL 22 2016

.SYNOPSIS...
A cold front approaches tonight and will move across early
Saturday. Another cold front will pass across the area Saturday
night. High pressure will then be in control on Sunday before a
cold front moves across the area Monday into Monday night. High
pressure returns for Tuesday through Thursday. Another front moves
through the area on Friday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Spatial coverage of convection has been quite limited so far this
evening. Accounting for mesoscale models such as HRRR, ARW and
NMM, followed a relative more active pattern exhibited by their
respective forecast reflectivity. Without much forcing aloft as
the jet streak northwest of the region has the local region in a
quadrant that does not favor lift, relatively higher chances for
convection will be tied with the surface trough approaching,
leftover boundaries from daytime seabreezes, and remaining low
level instability. Surface CAPE values will be still be near 1000
J/kg into this evening so essentially left a chance of showers and
thunderstorms. However, noting recent trends, lowered the chances
to mostly 30 percent or less. Mesoscale models show the peak
convective activity between 0 and 3Z. Convection trends lower
overnight.

Temperatures and dewpoints were on track. Min temperatures
overnight will only lower into the mid to upper 70s for much of
the urban and coastal regions with mid 60s to lower 70s for the
more interior and rural sections.

A high risk for rip current development at ocean beaches remains
through this evening due to southerly wind waves increasing to 3
to 5 ft and a residual 2 ft SE swell.

&&

.SHORT TERM /SATURDAY THROUGH 6 PM SATURDAY/...
Seriously, despite the passage of a trough this evening, we will
not cool off much for Saturday and another hot day will be seen
across the area. However, with winds trending toward the west to
northwest at all levels, this will advect in drier air that will
drop surface dewpoints into the 50s to lower 60s by the afternoon.
Thus, heat index values will not be as high as today and in some
ways it may feel a little better. However, the west to northwest
flow will 'downslope' and thus drag the hotter air out even toward
the coast. I leaned toward the hotter end of statistical guidance
for highs as a result. The Heat Advisory will remain up for The
City and we added urban parts of Essex and Union Counties in NJ as
well as Hudson County where actual temperatures could get to 100
(most likely at Newark which would be about the average highest
temperature of the year). No records are in threat at Newark or in
the City though as we are competing against the Heat wave of 2011
when Newark set an all-time record high of 108.

Another more vigorous trough passes across New England tomorrow
evening, both aloft and at the surface. There may be enough
moisture in interior new London County to pop off a shower or
thunderstorm but otherwise it should be dry. Saturday night will
be a little cooler.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
High pressure builds into the area on Sunday. High temperatures on
Sunday will be in the upper 80s to low 90s for most areas, but will
be in the low to mid 90s for NYC, portions of NE NJ, and southern
portions of the Lower Hudson Valley. With a west to northwest flow,
dewpoints should not be as high as Saturday, resulting in heat
indices below 95 degrees.

High pressure moves offshore Sunday night. Meanwhile a low pressure
over eastern Canada will push its associated cold front through the
area Monday, scattered showers and thunderstorms will develop over
western areas and spread east as that front advances and pushes
through the region Monday night.

Highs on Monday will be in the low to mid 90s, and heat indices will
top off in the mid to upper 90s. Monday night will be very warm and
humid with lows near 80 around NYC, and in the low to mid 70s
elsewhere. Areas of fog are likely as well.

High pressure builds into the area on Tuesday, ushering in cooler
and dryer air. Highs on Tuesday will be in the low to mid 90s, and
with surface dewpoints in the 60s, heat indices will once again top
off in the mid 90s.

High pressure will continue to build across the area through
Thursday. Temperatures will be in the upper 80s to low 90s on
Wednesday, and mid to upper 80s on Thursday. Another cold front is
then forecast to impact the local area later on Thursday and into
Friday.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
A weak cold front approaches tonight and moves through towards
daybreak. Isolated convection this evening, but unlikely to affect
any of the local terminals.

Otherwise, VFR conditions expected through the TAF period. There
is a low chance for some patchy fog and MVFR vsbys early Saturday
morning outside the NY metro.

S-SW winds will diminish this evening. WNW flow is likely tomorrow
with gusts to 20KT in the afternoon. Coastal sea breeze
development.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component
forecasts, can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: There is a low chance for a SHRA or TS in the terminal
area around 03Z. High Confidence of W-WNW flow on Saturday.

KLGA TAF Comments: There is a low chance for a SHRA or TS in the terminal
area around 03Z. High Confidence of W-WNW flow on Saturday.

KEWR TAF Comments: There is a low chance for a SHRA or TS in the terminal
area around 03Z. High Confidence of W-WNW flow on Saturday.

KTEB TAF Comments: There is a low chance for a SHRA or TS in the terminal
area around 03Z. High Confidence of W-WNW flow on Saturday.

KHPN TAF Comments: There is a low chance for a SHRA or TS in the terminal
area around 03Z. High Confidence of W-WNW flow on Saturday.

KISP TAF Comments: There is a low chance for a SHRA in the
terminal area around 04Z. High Confidence of W-WNW flow on
Saturday.

.OUTLOOK FOR 00Z SATURDAY THROUGH WEDNESDAY...
.SAT NGT through SUN NGT...VFR.
.MON...Mainly VFR, except MVFR or lower possible in scattered
late day/evening thunderstorms.
.TUE and WED...VFR.

&&

.MARINE...
SCA conditions remain on the ocean waters and South Shore bays.
The wind gusts will be 20-25 kt across the ocean and South Shore
Bays and ocean seas will be 4-6 ft this evening. South Shore Bays
will have winds drop below SCA by late this evening. All other
waters will remain below SCA tonight. Overall the pressure
gradient will decrease tonight so winds will gradually lower but
ocean seas will take longer to decrease. A chance of showers and
thunderstorms remains for the waters for late this evening with
even lower chances overnight.

Lighter offshore flow on Saturday will keep waves on the low
side.

High pressure will influence the area waters on Sunday. A cold
front moves through the waters Monday night, and then high
pressure returns for the middle of next week.

Below small craft advisory conditions expected for the
extended period.

&&

.HYDROLOGY...
Any stronger thunderstorms that get going this evening could
produce locally heavy downpours given PWATs around 1.5 inches.
The main threat looks to be more on the side of localized minor
ponding or poor drainage flooding in urbanized areas.

Scattered showers and thunderstorms will impact the region Monday
afternoon and Monday night, resulting in the potential for locally
heavy rain.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 7 PM EDT Saturday for NYZ072>075-176-178.
     High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...Heat Advisory until 7 PM EDT Saturday for NJZ006-106-108.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ350-353-
     355.
     Small Craft Advisory until 11 PM EDT this evening for ANZ345.

&&

SYNOPSIS...Stachelski
NEAR TERM...Stachelski/JM
SHORT TERM...Stachelski
LONG TERM...FIG
AVIATION...Tongue
MARINE...Stachelski/FIG/JM
HYDROLOGY...Stachelski/FIG
Hazardous weather outlook, Jul 22, 9:39 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
939 PM EDT FRI JUL 22 2016

CTZ005>012-NJZ002-004-103>105-107-NYZ067>071-078-079-177-240145-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN NASSAU-
939 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-106-108-NYZ072>074-176-240145-
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHERN QUEENS-
939 PM EDT FRI JUL 22 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-240145-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
939 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-178-240145-
KINGS (BROOKLYN)-SOUTHERN QUEENS-
939 PM EDT FRI JUL 22 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN
BEACHES SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-081-179-240145-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN NASSAU-
939 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN
BEACHES SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:13 PM EDTSpecial Weather StatementOKX47 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.